# SDR 95ZZZW311

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1010
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR HOLE CORRODED IN FUS SKIN AT FS STR 30.  CUT OUT DAMAGED AREA PER SRM 53-30-3 AND INSTALLED REPAIR .71 7075-T6 6 INCHES BY 8 INCHES.  TOTAL CYCLES 29577.
